Kaletra and Lip moisturizer poisoning - from FDA reports
There is no Lip moisturizer poisoning reported by people who take Kaletra yet. This review analyzes which people have Lip moisturizer poisoning with Kaletra. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 22, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Lip moisturizer poisoning when taking Kaletra?
- Check symptoms - is lip moisturizer poisoning caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Expand the study to include all drugs with the same ingredientsLip moisturizer poisoning and drugs with ingredients of lopinavir; ritonavir.
Expand the study to include reports from both FDA and eHealthMeLip moisturizer poisoning and Kaletra from FDA and eHealthMe reports
Kaletra has active ingredients of lopinavir; ritonavir. It is often used in hiv infection. (latest outcomes from Kaletra 17,412 users)
Lip Moisturizer Poisoning
No further information found.